# SDR SWIA202266810

- Difficulty date: August 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BOTH DRAIN HOLES FS559.00+64 - FS559.0+80 STGR26L Â€“ STGR26R. (MARKED)     (C-CHECK RO 11/10/2022)    REPAIRED CORROSION AROUND DRAIN HOLES AT FS559.00+64 TO FS559.00+80 AND STR26L TO STR26R PER REO 601R-53-51-626 REV -- DATED 2022-09-17, CRJ200 SRM 51-21-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS. NO LEAKS NOTED.
